Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Taken Nur-isterate. Irregular periods. What is happening?

Hi I was on Nur-isterate from June 2007 with my last injection in May 2009. Conceived in September 2009. Now hav 2 babies. I have been using condoms for contraception since then. I am married. Beginning Feb 2013 I went on Nur-isterate again because it treated me well the first time. A week or two later I got periods for 7days+. They stopped. Its a week and a half later, they seem to be coming back. I also have menstrual pains this time. What could be happening?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for the query.

Your symptom of menstrual irregularity is a common side effect of Nur-Isterate.
I suggest you to use combination of estrogen and progesterone instead of only progesterone.
This will treat your symptom of irregular periods.
I also recommend you to visit your Gynecologist for physical examination and relevant tests like ultrasound.
Hope this helps,
Dr Nilofer
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor